# SDR AALA201902289018

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 7,621 hours, 739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EXIT SIGN TURNED ON AND OFF INTERMITTENTLY. MAINTENANCE REPLACED WELS BATTERY UNIT AT DOOR 2L PER AMM  33-51-07.
